# SDR CA031107016

- Difficulty date: November 7, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 847 hours
- Engine: Pwa PT6*
- Propeller: Hartzl HCB5MA3
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Eyebolt
- Part number: AN4730A
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MPI INSPECTION OF THE HORIZONTAL STABILIZER STRUT ATTACH EYEBOLTS, A CRACK APPROXIMATELY .1875 INCH IN LENGTH WAS NOTED. ALL EYEBOLTS WILL BE REPLACED PRIOR TO THE AIRCRAFT BEING RETURNED TO SERVICE.
